MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NUEROSTIMULATOR

VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NUEROSTIMULATOR
Catalog Number 1011-1422
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
76 year old female implanted on (b)(6) 2023.They were seen at their 4 week activation appointment with no issues related to healing or the infection.On (b)(6) 2023, they were seen by the implanting physician's pa.At this appointment, an infection of the incision site was noted by the pa.The patient was prescribed antibiotics (i.E.Im rocephin, ceftin, and flagyl).On (b)(6) 2023, patient returned to the office for a follow-up appointment and the wound was healed.On (b)(6) 2023, at a re-programming appointment, vtc sales personnel was informed of the infection.

Brand Name
ECOIN PERIPHERAL NUEROSTIMULATOR
Common Device Name
ECOIN
Manufacturer (Section D)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia CA 91355
Manufacturer Contact
jacquelynn urso-bernick
28464 westinghouse place
valencia 91355
8333264687
MDR Report Key17430800
Report Number3010878085-2023-00006
Device Sequence Number7153071
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)220610(17)230610
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2023
Device Catalogue Number1011-1422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Initial Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale